# SDR AALA202103099020

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 21,172 hours, 2,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Part number: 302900201
- Part serial: 07960
- Condition: Unserviceable
- Location: Epas
- Part time: 5,476 hours, 878 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REQUIRED INSTALLATION OF EPAS MODULE. INSTALLED EPAS MODULE.
